# SDR SWAA2021060778921

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR CUTOUT LOWER SECTION CRACKED / ACCOMPLISHED REPAIR #4 ON THE ELECTERICAL GROUND POWER RECEPICALE SURROUND DABLER IAW SRM 53-10-2R-4.
